Bergman completeness of complete circular domains

M. Jarnicki; P. Pflug

Annales Polonici Mathematici (1989)

  • Volume: 50, Issue: 2, page 219-222
  • ISSN: 0066-2216

How to cite

top

M. Jarnicki, and P. Pflug. "Bergman completeness of complete circular domains." Annales Polonici Mathematici 50.2 (1989): 219-222. <http://eudml.org/doc/264343>.

@article{M1989,
author = {M. Jarnicki, P. Pflug},
journal = {Annales Polonici Mathematici},
keywords = {Reinhardt domain; domain of holomorphy; complete circular domain; Bergman metric},
language = {eng},
number = {2},
pages = {219-222},
title = {Bergman completeness of complete circular domains},
url = {http://eudml.org/doc/264343},
volume = {50},
year = {1989},
}

TY - JOUR
AU - M. Jarnicki
AU - P. Pflug
TI - Bergman completeness of complete circular domains
JO - Annales Polonici Mathematici
PY - 1989
VL - 50
IS - 2
SP - 219
EP - 222
LA - eng
KW - Reinhardt domain; domain of holomorphy; complete circular domain; Bergman metric
UR - http://eudml.org/doc/264343
ER -

NotesEmbed ?

top

You must be logged in to post comments.